MAUDE Adverse Event Report: ZOLL CIRCULATION ZOLL IVTM ICY CATHETER; CENTRAL VENOUS CATHETER

ZOLL CIRCULATION ZOLL IVTM ICY CATHETER; CENTRAL VENOUS CATHETER
Model Number IC-3893
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
Zoll received medwatch report #(b)(4) on (b)(6) 2023 for the event reported below: the icy catheter (lot # unknown) was utilized in ivtm therapy for a 44-year-old female patient.The patient was taken for a computed tomography (ct) scan.During contrast administration, a hole formed in the distal lumen of the catheter.The customer reported device failed but did not provide further information.The patient's status information was requested, but the customer did not provide a response.
 
Additional Manufacturer Narrative
Zoll did not receive the catheter in complaint for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
Zoll received medwatch report # (b)(4) on 08 august 2023 for the event reported below: the icy catheter (lot # unknown) was utilized in ivtm therapy for a 44-year-old female patient.The patient was taken for a computed tomography (ct) scan.During contrast administration, a hole formed in the distal lumen of the catheter.Upon follow-up, the customer mentioned a power injector was used to administer the contrast agent.The customer reported that the device failed but did not provide further information.No consequences or impacts on the patient.
 
Additional Manufacturer Narrative
B5 (describe event or problem) was updated based on the received additional information.H6 (health effect - clinical code) was updated based on the received additional information.H6 (health effect - impact code) was updated based on the received additional information.H6 (type of investigation) was updated based on the received additional information.

Brand Name
ZOLL IVTM ICY CATHETER
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key17671224
Report Number3010617000-2023-00742
Device Sequence Number20605019
Product Code NCX
UDI-Device Identifier00849111075237
UDI-Public00849111075237
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIC-3893
Device Catalogue Number8700-0782-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2023
Supplement Date Received by Manufacturer09/13/2023
Initial Report FDA Received Date09/01/2023
Supplement Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age44 YR
Patient SexFemale